Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Feb 24, 2015, 1:06 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2015, 1:06 PM CST (19:06 UTC)
- Expired
- Feb 24, 2015, 10:17 PM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
768 WHUS73 KGRB 241906 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 106 PM CST TUE FEB 24 2015 ...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING... .GUSTY WEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONTAL SYSTEM...THEN VEER NORTHWEST AFTER THE FRONT MOVES THROUGH DURING THE LATE AFTERNOON OR EARLY EVENING. A FEW GUSTS NEAR GALE FORCE ARE POSSIBLE. LMZ541-250600- /O.UPG.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ /O.NEW.KGRB.GL.W.0006.150224T1906Z-150225T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 106 PM CST TUE FEB 24 2015 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35 KTS...ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING BEFORE GRADUALLY SUBSIDING OVERNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-250600- /O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 106 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
345 WHUS73 KGRB 242038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CST TUE FEB 24 2015 ...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING... .GUSTY WEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING FRONTAL SYSTEM...THEN VEER NORTHWEST AFTER THE FRONT MOVES THROUGH DURING THE LATE AFTERNOON OR EARLY EVENING. A FEW GUSTS NEAR GALE FORCE ARE POSSIBLE. LMZ541-250445- /O.CON.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 238 PM CST TUE FEB 24 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35 KTS... ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING BEFORE GRADUALLY SUBSIDING OVERNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-250445- /O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 238 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS WILL VEER NORTHWEST DURING THE LATE AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHUS73 KGRB 250256 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 PM CST TUE FEB 24 2015 ...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND A COLD FRONT. A FEW GUSTS NEAR GALE FORCE ARE POSSIBLE. LMZ541-250600- /O.CON.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 856 PM CST TUE FEB 24 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 35 KTS... ESPECIALLY OVER NORTHERN DOOR COUNTY. WINDS WILL GRADUALLY DECREASE AROUND MIDNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-250600- /O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 856 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS ARE EXPECTED TO GRADUALLY DECREASE BY MIDNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS73 KGRB 250417 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 PM CST TUE FEB 24 2015 ...GUSTY WEST WINDS BECOMING NORTHWEST BY EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND A COLD FRONT. A FEW GUSTS NEAR GALE FORCE ARE POSSIBLE. LMZ541-250600- /O.CAN.KGRB.GL.W.0006.000000T0000Z-150225T0600Z/ /O.EXA.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1017 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE GALE WARNING HAS BEEN CANCELED. * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS ARE EXPECTED TO GRADUALLY DECREASE AROUND MIDNIGHT... THEN CONTINUE TO DECREASE OVERNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-250600- /O.CON.KGRB.SC.Y.0018.000000T0000Z-150225T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 PM CST TUE FEB 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS AROUND 30 KTS. WINDS ARE EXPECTED TO GRADUALLY AROUND MIDNIGHT...THEN CONTINUE TO DECREASE OVERNIGHT. * THE STRONG WINDS WILL PUSH THE ICE AROUND ON THE LAKE AND MAY CREATE A HAZARD TO MARINERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT FREQUENT WIND GUSTS OVER 25 KTS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 24, 11:06 AM CST, 2 hours earlier.
Area forecast discussion, Feb 24, 11:06 AM CST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1106 AM CST TUE FEB 24 2015 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 330 AM CST TUE FEB 24 2015 SNOW TRENDS AND AMOUNTS TODAY...AND COLD CONDITIONS TONIGHT AND WEDNESDAY...ARE THE MAIN FCST CONCERNS. THREE DISTINCT S/W TROFS WILL AFFECT THE REGION TODAY. THE FIRST WAS EXITING FAR NE WI EARLY THIS MORNING...THE SECOND WAS APPROACHING FROM NW MN/SW ONTARIO...AND A THIRD WAS DROPPING SOUTH ACROSS NORTHERN MANITOBA. THE SECOND WAVE SHOULD HAVE THE MOST DIRECT IMPACT ON THE FORECAST AREA...WILL BE ACCOMPANIED BY THE LFQ OF A 110-120 KT JET...AND SHOULD PRODUCE A 2-4 HOUR PERIOD OF LIGHT SNOW AT MOST LOCATIONS THIS MORNING. THE PASSAGE OF AN ARCTIC COLD FRONT THIS AFTERNOON SHOULD ALSO PRODUCE SCT SNOW SHOWERS OR FLURRIES. DEVELOPING COLD NW FLOW WILL ALSO RESULT IN SOME LAKE EFFECT SNOW SHOWERS OVER FAR NC WI. SNOWFALL TOTALS OF 1 TO 2 INCHES ARE ANTICIPATED OVER NC WI...WITH A HALF INCH TO AN INCH OVER THE REST OF THE REGION. GUSTY SW WINDS WILL TURN NW DURING THE AFTERNOON...WITH GUSTS TO 25 TO 35 MPH. MILDER TEMPS IN THE 20S TO AROUND 30 RANGE WILL OCCUR AHEAD OF THE COLD FRONT. COLD ARCTIC AIR WILL DROP INTO THE REGION TONIGHT IN THE WAKE OF THE FRONT. SCT LAKE EFFECT SNOW SHOWERS OR FLURRIES WILL CONTINUE OVER VILAS COUNTY...BUT SHOULD BE HINDERED BY STRONG DOWNWARD FORCING AND RIDGING FROM THE INCOMING ARCTIC HIGH. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR MIN TEMPS...WITH READINGS RANGING FROM ZERO TO 5 BLO ZERO IN OUR SE COUNTIES...TO 5 BLO TO 15 BLO ZERO NORTHWEST. ALTHOUGH WINDS WILL DECREASE OVERNIGHT...THE COMBINATION OF TEMPS/WINDS WILL CAUSE WIND CHILLS TO DROP TO 15 BLO TO 30 BLO ZERO OVER THE NW HALF OF THE FORECAST AREA. A WIND CHILL ADVISORY MAY BE NEEDED FOR NC WI...BUT WILL LET THE DAY SHIFT TAKE A CLOSER LOOK AT POSSIBLE HEADLINES FOR LATE TONIGHT AND WEDS MORNING. PARTLY SUNNY SKIES ARE EXPECTED ON WEDNESDAY...WITH MUCH COLDER TEMPS IN THE SINGLE DIGITS AND LOWER TEENS. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 330 AM CST TUE FEB 24 2015 BELOW NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE END OF THE FORECAST PERIOD THOUGH HIGHS SHOULD BE IN THE 20S FOR THE END OF THE WEEKEND AND EARLY NEXT WEEK. MODELS WERE SHOWING A LARGE SURFACE HIGH BUILDING INTO THE REGION BRINGING MUCH COLDER THAN NORMAL TEMPERATURES...WITH BELOW ZERO LOWS AND HIGHS MOSTLY IN THE SINGLE DIGITS AND TEENS THROUGH THE END OF THE WEEK. MOST OF THE 00Z MODELS KEPT QPF ASSOCIATED WITH A MID LEVEL SHORT WAVE TO OUR SOUTH. THE 00Z GEM CONTINUED TO BE THE EXCEPTION...SPREADING QPF ACROSS ALL BUT FAR NORTHERN WISCONSIN. HAVE OPTED TO GO WITH THE MAJORITY OF THE MODELS AND THE PREVIOUS FORECAST AND KEEP THINGS DRY. UPPER FLOW BECOMES MORE SOUTHWEST AND A MID LEVEL SHORT WAVE IS EXPECTED TO MOVE INTO WISCONSIN...BRINGING QPF INTO THE AREA STARTING SATURDAY NIGHT. SURFACE RETURN FLOW SHOULD BRING SOME MOISTURE AND WARMER AIR TO THE AREA AS WELL. WINDS ARE FORECAST TO SHIFT TO THE WEST AND THEN NORTHWEST AS A FRONTAL BOUNDARY PASSES THROUGH THE STATE SUNDAY INTO SUNDAY NIGHT...BRINGING AN END TO THE SNOW. SNOW TOTALS REMAIN UNCERTAIN BUT BUFKIT TIME/HEIGHT SECTIONS FROM THE 00Z GFS GAVE AROUND 2 INCHES OF SNOW TO GRB AND OSH WITH LOWER TOTALS FARTHER NORTH AND WEST. SURFACE HIGH PRESSURE WILL BUILD INTO THE STATE BEHIND THE FRONT BUT UPPER FLOW WILL BE MORE ZONAL SO TEMPERATURES SHOULD NOT BE AS COLD AS DURING THE LATTER HALF OF THIS WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1104 AM CST TUE FEB 24 2015 AN ARCTIC COLD FRONT WILL PASS ACROSS THE REGION THIS AFTERNOON FROM NORTHWEST TO SOUTHEAST. AHEAD OF THE FRONT...SCATTERED SNOW SHOWERS AND FLURRIES ARE LIKELY...AND A FEW SNOW SHOWERS COULD BECOME BRIEFLY HEAVY...DROPPING VSBYS TO A HALF MILE FOR A SHORT TIME. BREEZY SOUTHWEST WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY. GUSTS TO REACH 25 TO 30 KTS. SKIES WILL CLEAR BEHIND THE FRONT LEADING TO VFR CONDITIONS FOR THE REST OF THE TAF PERIOD. GUSTY WINDS WILL DIMINISH THIS EVENING. MPC. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......MPC
Hazardous weather outlook, Feb 24, 3:45 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST TUE FEB 24 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 345 AM CST TUE FEB 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW AND DRIFTING SNOW WILL CAUSE REDUCED VISIBILITIES AND SLICK ROADWAYS TODAY. MOST PLACES SHOULD RECEIVE AN INCH OR LESS OF ACCUMULATION...BUT PARTS OF NORTH CENTRAL WISCONSIN MAY SEE 1 TO 2 INCHES. WIND GUSTS TO 25 TO 35 MPH ARE ALSO ANTICIPATED. WIND CHILLS BETWEEN 15 BELOW AND 30 BELOW ZERO CAN BE EXPECTED OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILLS BETWEEN 15 AND 30 BELOW ARE POSSIBLE WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. THE POTENTIAL FOR DANGEROUSLY COLD WIND CHILLS MAY BE LOWER THAN IN RECENT NIGHTS...BUT IT WILL STILL BE VERY COLD WITH FROSTBITE POTENTIAL FOR EXPOSED SKIN. THE SECOND HALF OF THE WEEKEND WILL PROVIDE ANOTHER CHANCE FOR AN ACCUMULATING SNOWFALL. CONTINUE TO MONITOR FORECASTS THROUGH THE WEEK FOR THE MOST UP TO DATE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS IN EXCESS OF AN INCH TODAY. LMZ521-522-541>543-250945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 345 AM CST TUE FEB 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT A FEW WIND GUSTS TO NEAR 35 KTS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MG
In the hours before
Special weather statement, Feb 24, 11:22 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1122 AM CST TUE FEB 24 2015 WIZ011>013-019>022-031-036>040-045-048>050-073-074-242000- FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE- NORTHERN OCONTO-DOOR-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA... STURGEON BAY...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1122 AM CST TUE FEB 24 2015 ...LOCALLY INTENSE SNOW SHOWERS POSSIBLE THIS AFTERNOON... AN ARCTIC FRONT WILL BE MOVING ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON. AHEAD OF THE FRONT...SCATTERED SNOW SHOWERS WILL BE LOCALLY INTENSE...DROPPING VISIBILITIES TO AROUND A QUARTER MILE. BE ALERT FOR RAPIDLY CHANGING CONDITIONS IF TRAVELING THROUGH THE MID-AFTERNOON HOURS. MPC
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.